Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 377, NWS Tulsa, OK

May 24, 20114 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2011, 11:28 PM CDT for 4 counties in Arkansas. It was in force for 92 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2011, 11:28 PM CDT (04:28 UTC)
Expired
May 25, 2011, 1:00 AM CDT
In force
92 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR

The radar

The Springfield radar (KSGF), 116 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 12:15 AM CDTTSTM WND GST 60Elkins, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 8:05 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

128 
WUUS54 KTSA 250428
SVRTSA
ARC007-015-087-143-250600-
/O.NEW.KTSA.SV.W.0377.110525T0428Z-110525T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1128 PM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
  CARROLL COUNTY IN NORTHWEST ARKANSAS
  NORTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
  NORTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 100 AM CDT

* AT 1127 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES NORTHEAST OF BELLA VISTA TO LOWELL TO
  LINCOLN...MOVING EAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  ROGERS...PRAIRIE GROVE...SPRINGDALE...PEA RIDGE...FARMINGTON...
  FAYETTEVILLE...GARFIELD...GREENLAND...WAR EAGLE...GATEWAY...
  ELKINS...BEAVER...EUREKA SPRINGS...WESLEY...CLIFTY...HINDSVILLE...
  GRANDVIEW...BERRYVILLE...URBANETTE...FORUM...HUNTSVILLE...OAK
  GROVE...MARBLE...GREEN FOREST...RULE...RUDD...CARROLLTON AND OSAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3612 9331 3612 9347 3609 9348 3608 9344
      3599 9379 3590 9452 3620 9439 3650 9437
      3651 9356 3650 9330 3649 9329 3612 9330
TIME...MOT...LOC 0428Z 251DEG 31KT 3648 9419 3623 9414
          3595 9439

$$
6 follow-up statements
613 
WWUS54 KTSA 250458
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1158 PM CDT TUE MAY 24 2011

ARC007-015-087-143-250600-
/O.CON.KTSA.SV.W.0377.000000T0000Z-110525T0600Z/
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
1158 PM CDT TUE MAY 24 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN WASHINGTON...NORTHERN MADISON...CARROLL AND EASTERN
BENTON COUNTIES...

AT 1153 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GATEWAY TO WAR EAGLE TO GREENLAND...MOVING EAST AT 35
MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BLACK
OAK...BEST...GOSHEN...SULPHUR CITY...MAYFIELD...BUSCH...ELKINS...
BEAVER...CLIFTY...TUTTLE...EUREKA SPRINGS...HINDSVILLE...WESLEY...OAK
HILL...ROCKHOUSE...PLEASANT RIDGE...GEORGETOWN...GRANDVIEW...
BERRYVILLE...FORUM...URBANETTE...HUNTSVILLE...ALABAM...HARMONY...OAK
GROVE...CABANAL...BLUE EYE...GREEN FOREST...METALTON...MARBLE...
RULE...RUDD...DENVER...CONNOR...DRYFORK...COIN...CARROLLTON...DELMAR
AND OSAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3612 9347 3609 9348 3608 9344 3599 9379
      3593 9436 3619 9431 3650 9418 3651 9356
      3650 9330 3649 9329 3612 9330
TIME...MOT...LOC 0458Z 251DEG 31KT 3652 9392 3627 9387
          3599 9412

$$
476 
WWUS54 KTSA 250517
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1217 AM CDT WED MAY 25 2011

ARC007-015-087-143-250600-
/O.CON.KTSA.SV.W.0377.000000T0000Z-110525T0600Z/
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
1217 AM CDT WED MAY 25 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN WASHINGTON...NORTHERN MADISON...CARROLL AND EASTERN
BENTON COUNTIES...

AT 1216 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAK HILL TO ROCKHOUSE TO ELKINS...MOVING EAST AT 35
MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PLEASANT
RIDGE...ROCKHOUSE...GRANDVIEW...WESLEY...BERRYVILLE...FORUM...
URBANETTE...GEORGETOWN...ALABAM...OAK GROVE...HUNTSVILLE...HARMONY...
CABANAL...BLUE EYE...GREEN FOREST...METALTON...RULE...MARBLE...
DENVER...RUDD...CONNOR...COIN...CARROLLTON...DELMAR...DRYFORK AND
OSAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3612 9347 3609 9348 3608 9344 3599 9379
      3596 9423 3650 9397 3651 9356 3650 9330
      3649 9329 3612 9330
TIME...MOT...LOC 0518Z 251DEG 31KT 3651 9367 3630 9367
          3599 9400

$$
783 
WWUS54 KTSA 250537
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1237 AM CDT WED MAY 25 2011

ARC007-015-087-143-250600-
/O.CON.KTSA.SV.W.0377.000000T0000Z-110525T0600Z/
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
1237 AM CDT WED MAY 25 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN WASHINGTON...NORTHERN MADISON...CARROLL AND EASTERN
BENTON COUNTIES...

AT 1233 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLUE EYE TO ROCKHOUSE TO WESLEY...MOVING EAST AT 35
MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FORUM...
CABANAL...GREEN FOREST...HUNTSVILLE...HARMONY...ALABAM...RULE...
DENVER...MARBLE...COIN...CARROLLTON...CONNOR...RUDD...METALTON...
DELMAR...DRYFORK AND OSAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3612 9347 3609 9348 3608 9344 3601 9378
      3602 9412 3650 9384 3651 9356 3650 9330
      3649 9329 3612 9330
TIME...MOT...LOC 0537Z 251DEG 31KT 3653 9338 3628 9357
          3608 9389

$$
652 
WWUS54 KTSA 250545
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1245 AM CDT WED MAY 25 2011

ARC007-015-087-143-250600-
/O.CON.KTSA.SV.W.0377.000000T0000Z-110525T0600Z/
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
1245 AM CDT WED MAY 25 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN WASHINGTON...NORTHERN MADISON...CARROLL AND EASTERN
BENTON COUNTIES...

AT 1242 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLUE EYE TO CABANAL TO HINDSVILLE...MOVING EAST AT 35
MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GREEN
FOREST...ALABAM...HARMONY...RULE...DENVER...METALTON...MARBLE...
COIN...CARROLLTON...CONNOR...RUDD...DELMAR...DRYFORK AND OSAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3612 9347 3609 9348 3608 9344 3610 9377
      3617 9398 3650 9377 3651 9356 3650 9330
      3649 9329 3612 9330
TIME...MOT...LOC 0545Z 251DEG 31KT 3655 9330 3630 9349
          3610 9381

$$
704 
WWUS54 KTSA 250553
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1253 AM CDT WED MAY 25 2011

ARC007-143-250603-
/O.CAN.KTSA.SV.W.0377.000000T0000Z-110525T0600Z/
BENTON AR-WASHINGTON AR-
1253 AM CDT WED MAY 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON AND
EASTERN BENTON COUNTIES IS CANCELLED...

LAT...LON 3616 9330 3616 9345 3619 9364 3625 9373
      3643 9364 3651 9356 3650 9330 3649 9329
TIME...MOT...LOC 0553Z 251DEG 31KT 3654 9329 3635 9343
          3620 9357

$$

ARC015-087-250600-
/O.CON.KTSA.SV.W.0377.000000T0000Z-110525T0600Z/
CARROLL AR-MADISON AR-
1253 AM CDT WED MAY 25 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHERN MADISON AND EASTERN CARROLL COUNTIES...

AT 1251 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLUE EYE TO GREEN FOREST TO METALTON...MOVING EAST AT
35 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GREEN
FOREST...METALTON...RULE...COIN...CARROLLTON...CONNOR...RUDD...OSAGE
AND DENVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3616 9330 3616 9345 3619 9364 3625 9373
      3643 9364 3651 9356 3650 9330 3649 9329
TIME...MOT...LOC 0553Z 251DEG 31KT 3654 9329 3635 9343
          3620 9357

$$
127 
WWUS54 KTSA 250559
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1259 AM CDT WED MAY 25 2011

ARC015-087-250609-
/O.EXP.KTSA.SV.W.0377.000000T0000Z-110525T0600Z/
CARROLL AR-MADISON AR-
1259 AM CDT WED MAY 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MADISON AND CARROLL
COUNTIES EXPIRES AT 100 AM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

LAT...LON 3616 9330 3616 9345 3619 9364 3625 9373
      3643 9364 3651 9356 3650 9330 3649 9329
TIME...MOT...LOC 0559Z 251DEG 31KT 3650 9334 3639 9339
          3629 9345

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 9:54 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, May 24, 9:54 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
954 PM CDT TUE MAY 24 2011

.DISCUSSION...
SCATTERED TORNADIC SUPERCELLS WILL CONTINUE TO IMPACT THE REGION
THROUGH THE EARLY MORNING HOURS. CONVECTIVE WATCHES WILL ORIENT
ALONG AND EAST OF THE ONGOING STORMS...WITH ANY DEVELOPMENT
FURTHER WEST EXPECTED TO ISOLATED SEVERE AT BEST. UPDATED FORECAST
WILL BE HANDLING CONVECTIVE TRENDS AND WATCH
EXTENSIONS/EXPIRATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   65  78  56  74 /  20  30  20  10
FSM   68  84  59  74 /  80  20  20  20
MLC   68  84  59  75 /  60  10  10   0
BVO   62  74  56  73 /  20  40  30  10
FYV   66  79  56  68 /  80  40  30  20
BYV   65  78  55  66 /  80  30  30  20
MKO   67  80  57  73 /  40  20  20  10
MIO   63  73  55  69 /  60  40  40  20
F10   65  80  57  74 /  20  20  10  10
HHW   70  86  60  78 /  80  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

LONG TERM....07
Hazardous weather outlook, May 24, 11:09 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1109 PM CDT TUE MAY 24 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1109 PM CDT TUE MAY 24 2011

...SEVERE STORMS WITH THE POTENTIAL TO PRODUCE STRONG TORNADOES IN
PROGRESS OVER FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...CRITICAL.
	AREA...EXTREME EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...LEFLORE COUNTY OKLAHOMA...SEBASTIAN AND FRANKLIN
				COUNTIES IN WEST CENTRAL ARKANSAS. ALSO ADAIR
	 			COUNTY OKLAHOMA INTO BENTON AND WASHINGTON
				COUNTIES IN NORTHWEST ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EAST OF A JAY TO MCALESTER LINE.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...FAR EASTERN OKLAHOMA...NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...FAR EASTERN OKLAHOMA...NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

A LARGE TORNADIC SUPERCELL IS IN PROGRESS OVER LEFLORE COUNTY AND
IS EXPECTED TO MOVE INTO SOUTHERN SEBASTIAN COUNTY AND POSSIBLY
INTO SOUTHERN FRANKLIN COUNTY IF THE STORM HOLDS TOGETHER. FARTHER
NORTH...ANOTHER SUPERCELL HAS THE POTENTIAL FOR PRODUCING A
TORNADO OVER ADAIR COUNTY...AND WILL MOVE INTO BENTON AND
WASHINGTON COUNTIES. STRONG TORNADOES AND BASEBALL SIZE HAIL ARE
POSSIBLE WITH EITHER OF THESE CELLS GIVEN THE FAVORABLE
ENVIRONMENT.

OTHER SEVERE STORMS WITH WIND AND HAIL POTENTIAL ARE LOCATED OVER
EAST CENTRAL OKLAHOMA AND WILL MOVE INTO WEST CENTRAL ARKANSAS.
DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE POSSIBLE ALONG WITH
QUARTER SIZE HAIL.

THERE IS A FLASH FLOOD THREAT OVER AREAS THAT HAVE ALREADY
RECEIVED HEAVY RAINFALL FROM PREVIOUS DAYS STORMS. THIS THREAT
SHOULD COME TO AN END BY EARLY MORNING WHEN THE STORMS EXIT THE
AREA. HOWEVER SEVERAL RIVERS ARE IN FLOOD...AND LOW LYING AREAS
AND LOW WATER CROSSING WILL LIKELY REMAIN FLOODED...ESPECIALLY
NEAR RIVERS AND STREAMS.

WINDS MAY GUST TO AROUND 40 MPH TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...

THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY...HOWEVER
THE RISK OF SEVERE WEATHER WILL BE MUCH LESS THAN IN
RECENT DAYS.  ADDITIONAL THUNDERSTORM CHANCES WILL RETURN
FRIDAY AND SATURDAY WITH A LIMITED RISK OF SEVERE WEATHER.
MORE TRANQUIL WEATHER IS EXPECTED FOR THE LATTER HALF OF
THE UPCOMING HOLIDAY WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 24, 11:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1114 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             HARTFORD                35.02N 94.38W
05/24/2011  E0.75 INCH       SEBASTIAN          AR   LAW ENFORCEMENT

&&

GEW
Local storm report, May 24, 11:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1119 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     4 SE POTEAU             35.01N 94.57W
05/24/2011                   LE FLORE           OK   EMERGENCY MNGR

            TOR096 POWERLINES DOWNED IN MONROE.

&&

GEW
Local storm report, May 24, 11:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1120 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     BOKOSHE                 35.19N 94.79W
05/24/2011                   LE FLORE           OK   EMERGENCY MNGR

            TOR 096 TREES BLOWN DOWN IN BOKOSHE.

&&

GEW
Local storm report, May 24, 11:21 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1121 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     SPIRO                   35.24N 94.62W
05/24/2011                   LE FLORE           OK   EMERGENCY MNGR

            SVR 376 POWERLINES DOWN.

&&

GEW
Local storm report, May 24, 11:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1122 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             HUNTINGTON              35.08N 94.26W
05/24/2011  E1.00 INCH       SEBASTIAN          AR   EMERGENCY MNGR

&&

GEW
Local storm report, May 24, 11:24 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     SPIRO                   35.24N 94.62W
05/24/2011                   LE FLORE           OK   EMERGENCY MNGR

            RESIDENTAIL WIND DAMAGE AT SPIRO AND HOWE.

&&

GEW

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:59 PM CDTFlash Flood WarningTSACarroll12 hr
May 24, 9:42 PM CDTSevere Thunderstorm WarningTSABenton48 min
May 24, 9:48 PM CDTTornado WarningTSABenton43 min
May 24, 10:25 PM CDTSevere Thunderstorm WarningTSABenton, Washington65 min
May 24, 10:34 PM CDTTornado WarningTSAWashington26 min
May 24, 10:53 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian67 min
May 24, 10:54 PM CDTTornado WarningTSABenton, Washington36 min
May 24, 10:56 PM CDTTornado WarningTSASebastian49 min
May 24, 11:03 PM CDTTornado WarningTSAWashington42 min
May 24, 11:14 PM CDTFlash Flood WarningTSABenton, Washington3 hr
May 24, 11:15 PM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian3 hr
May 24, 11:27 PM CDTTornado WarningTSACrawford, Franklin, Sebastian33 min
May 24, 11:31 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian29 min
May 24, 11:41 PM CDTTornado WarningTSACrawford, Sebastian34 min
May 24, 11:54 PM CDTFlash Flood WarningTSACarroll, Madison2 hr
May 24, 11:56 PM CDTTornado WarningTSACrawford, Franklin, Sebastian, Washington38 min
May 25, 2:08 AM CDTFlash Flood WarningTSABenton, Carroll112 min
May 25, 7:23 AM CDTFlash Flood WarningTSACarroll12 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.